# SDR SWAA2017012311353

- Difficulty date: January 20, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 71,413 hours, 57,068 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W170000220
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY DOME LIGHT INOPERATIVE.   REPAIRED A WIRE IAW AMM.
